# SDR QXEA0202059

- Difficulty date: November 8, 2002
- Submitted: December 4, 2002
- Operation: Air carrier
- Aircraft: N601QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10009
- Aircraft time: 2,579 hours, 2,172 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Pressure Switch
- Part number: D98C09602
- Part serial: 479
- Condition: Failed
- Location: Fuel System
- Part time: 444 hours, 346 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PDX - FUEL BOOST PUMPS WERE CYCLING FOR MORE THAN 20 MINUTES.  MAINTENANCE INSPECTED AND REPLACED BOTH PRIMARY EJECTOR PRESSURE SENSORS.  OPERATIONAL AND LEAK CHECKS WERE GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
